An automorphism with simple, continuous spectrum not having the group property
Matematičeskie zametki, Tome 5 (1969) no. 3, pp. 323-326
Cet article a éte moissonné depuis la source Math-Net.Ru
An example is constructed of an automorphism with simple and continuous spectrum which does not have the group property.
@article{MZM_1969_5_3_a5,
author = {V. I. Oseledets},
title = {An~automorphism with simple, continuous spectrum not having the group property},
journal = {Matemati\v{c}eskie zametki},
pages = {323--326},
year = {1969},
volume = {5},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1969_5_3_a5/}
}
V. I. Oseledets. An automorphism with simple, continuous spectrum not having the group property. Matematičeskie zametki, Tome 5 (1969) no. 3, pp. 323-326. http://geodesic.mathdoc.fr/item/MZM_1969_5_3_a5/